U.S. doctors online nowAsk doctors free
United Kingdom
A 65-year-old female asked about a 73-year-old male:

My partner has been taking warfarin for 3 months he finished on 18 december , one of the side effects was being very sleepy, but he is still very sleepy?

1 doctor answer1 doctor weighed in
Dr. Pasala Ravichandran
A Verified Doctoranswered
A US doctor answeredLearn more
Not related: Warfarin doesn't make a person sleepy. You need to investigate for another cause for his problem.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 3, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.